# SDR SCNA20160522062

- Difficulty date: May 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 51,894 hours, 20,029 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DEFLECTION, RIB UPPER ATTACH POINTS ARE WORN.  LT WING DEFLECTION RIB UPPER ATTACH POINTS ARE WORN, BLENDED WORN AREA, FOUND TO BE OUT OF LIMITS, CUT OUT DAMAGED AREA, DRILLED & FABRICATED FILLER, DOUBLER, SERRATED PLATE, HFEC FOUND NO DEFECTS NOTED, TREATED, PRIMED TOP COAT, INSTALL ALL REPAIRS IAW SRMS.
